# SDR DALA2024041904592

- Difficulty date: April 18, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 85,654 hours, 30,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5648 FWD RD CLOSET RED EMERGENCY LIGHT MISSING, MID LAV RED EMERGENCY LIGHT LENS DAMAGED. CORRECTIVE ACTION: REMOVED AND REPLACED FWD RH CLOSET RED EMERGENCY LIGHT ALONG WITH MID LAV RED EMERGENCY LIGHT IAW B757 SWPM 20-30-12. (0300548)
